# SDR USAA200607001

- Difficulty date: June 9, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- Aircraft time: 56,977 hours, 35,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH LONG CRACK AT STA 727 S-24R.  CUT OUT DAMAGE, ACCOMPLISHED HF/EC AND INSTALLED DOUBLER WITH SHIMS FOR FILLET FAIRING PER SRM 53-00-01 FIG 201, DETAIL XI AND EA 82696.
